Alert archive / Wisconsin / Wind Chill Advisories in 2014
Wind Chill Advisory 9, NWS Green Bay, WI
NWS Green Bay, WI issued this wind chill advisory at Jan 30, 2014, 2:58 PM CST for 9 counties in Wisconsin. It took effect at Jan 31, 2014, 12:00 AM CST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Jan 30, 2014, 2:58 PM CST (20:58 UTC)
- In effect from
- Jan 31, 2014, 12:00 AM CST
- Expired
- Jan 31, 2014, 10:00 AM CST
- In force
- 10 hr
- Issued by
- NWS Green Bay, WI
Counties Florence County, WI, Forest County, WI, Langlade County, WI, Lincoln County, WI, Marathon County, WI, Oneida County, WI, Portage County, WI, Vilas County, WI, Wood County, WI
The radar
The Green Bay radar (KGRB), 133 km from the middle of the area, began a volume at 20:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.0 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1383 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 256 m²/s²
- 0-3 km storm-relative helicity
- 390 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
926 WWUS43 KGRB 302058 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 258 PM CST THU JAN 30 2014 ...ACCUMULATING SNOW ENDING THIS AFTERNOON THEN BITTER COLD WIND CHILLS TONIGHT... .SNOW WILL COME TO AN END AS A TROUGH OF LOW PRESSURE AND ARCTIC COLD FRONT MOVE AWAY FROM THE STATE. THEN...ARCTIC AIR WILL ONCE AGAIN PUSH INTO THE STATE...LEADING TO BITTER COLD WIND CHILLS OVER CENTRAL AND NORTH-CENTRAL WISCONSIN. WIZ005-010>012-018-019-030-035-036-310500- /O.NEW.KGRB.WC.Y.0009.140131T0600Z-140131T1600Z/ /O.CON.KGRB.WW.Y.0003.000000T0000Z-140131T0000Z/ VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-MARATHON-WOOD- PORTAGE- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...WAUSAU...WISCONSIN RAPIDS...STEVENS POINT 258 PM CST THU JAN 30 2014 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CST FRIDAY. * SNOW WILL TAPER OFF AND END DURING THE MID-AFTERNOON. ADDITIONAL ACCUMULATIONS WILL BE LESS THAN AN INCH. MINOR BLOWING AND DRIFTING SNOW IS ALSO POSSIBLE. * HAZARDOUS TRAVEL CONDITIONS ARE EXPECTED THROUGH THE AFTERNOON. * WIND CHILLS OF 20 TO 30 BELOW ZERO ARE EXPECTED OVERNIGHT INTO FRIDAY MORNING. WIND CHILLS THIS LOW CAN CAUSE FROSTBITE IN 20 TO 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE SOME TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. THE LATEST WISCONSIN ROAD CONDITIONS CAN BE OBTAINED BY CALLING 511. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS... MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ WIZ013-020-021-031-073-074-310000- /O.CON.KGRB.WW.Y.0003.000000T0000Z-140131T0000Z/ NORTHERN MARINETTE-MENOMINEE-NORTHERN OCONTO-SHAWANO- SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...KESHENA...CRIVITZ 258 PM CST THU JAN 30 2014 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * SNOW WILL TAPER OFF LATE THIS AFTERNOON. ADDITIONAL ACCUMULATIONS WILL BE LESS THAN AN INCH. MINOR BLOWING AND DRIFTING SNOW IS ALSO POSSIBLE. * HAZARDOUS TRAVEL CONDITIONS ARE EXPECTED THROUGH THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE SOME TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. THE LATEST WISCONSIN ROAD CONDITIONS CAN BE OBTAINED BY CALLING 511. && $$ WIZ022-037>040-045-048>050-310000- /O.CON.KGRB.WW.Y.0003.000000T0000Z-140131T0000Z/ DOOR-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC- INCLUDING THE CITIES OF...STURGEON BAY...APPLETON...GREEN BAY... ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS 258 PM CST THU JAN 30 2014 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * SNOW WILL TAPER OFF AND END LATE THIS AFTERNOON. ADDITIONAL ACCUMULATIONS UP TO AN INCH ARE POSSIBLE. MINOR BLOWING AND DRIFTING SNOW IS ALSO POSSIBLE. * HAZARDOUS TRAVEL CONDITIONS ARE EXPECTED THROUGH THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE SOME TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. THE LATEST WISCONSIN ROAD CONDITIONS CAN BE OBTAINED BY CALLING 511. && $$ BERSCH
3 follow-up statements
383 WWUS43 KGRB 310433 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1033 PM CST THU JAN 30 2014 ...BITTER COLD WIND CHILLS TONIGHT AND EARLY FRIDAY... .ARCTIC AIR WILL ONCE AGAIN PUSH INTO THE STATE TONIGHT...LEADING TO BITTER COLD WIND CHILLS OVER CENTRAL AND NORTH CENTRAL WISCONSIN. WIZ005-010>012-018-019-030-035-036-311245- /O.CON.KGRB.WC.Y.0009.140131T0600Z-140131T1600Z/ VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-MARATHON-WOOD- PORTAGE- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...WAUSAU...WISCONSIN RAPIDS...STEVENS POINT 1033 PM CST THU JAN 30 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST FRIDAY... * WIND CHILLS OF 20 TO 30 BELOW ZERO ARE EXPECTED OVERNIGHT INTO FRIDAY MORNING. WIND CHILLS THIS LOW CAN CAUSE FROSTBITE IN 20 TO 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS... MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
688 WWUS43 KGRB 311101 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 501 AM CST FRI JAN 31 2014 ...BITTER COLD WIND CHILLS THIS MORNING... .SUB ZERO TEMPERATURES AND NORTHWEST WINDS OF 5 TO 10 MPH WILL PRODUCE BITTER COLD WIND CHILLS THIS MORNING...BUT WILL THEN IMPROVE LATE MORNING. WIZ005-010>012-018-019-030-035-036-311600- /O.CON.KGRB.WC.Y.0009.000000T0000Z-140131T1600Z/ VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-MARATHON-WOOD- PORTAGE- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...WAUSAU...WISCONSIN RAPIDS...STEVENS POINT 501 AM CST FRI JAN 31 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... * WIND CHILLS OF 20 TO 30 BELOW ZERO WILL LINGER THIS MORNING. WIND CHILLS THIS LOW CAN CAUSE FROSTBITE IN 20 TO 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS... MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
252 WWUS43 KGRB 311603 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1003 AM CST FRI JAN 31 2014 ...WIND CHILLS SLOWLY IMPROVING THIS MORNING... .TEMPERATURES REMAIN VERY COLD THIS MORNING OVER CENTRAL AND NORTH-CENTRAL WISCONSIN. WITH A LIGHT NORTHWEST WIND...WIND CHILLS REMAIN IN THE 20 TO 25 DEGREE BELOW ZERO RANGE. WITH CONTINUED WARMING THIS MORNING...WIND CHILLS SHOULD WARM ABOVE 20 BELOW IN THE NEXT HOUR OR TWO. AS A RESULT...WILL LET THE WIND CHILL ADVISORY EXPIRE AS PLANNED. WIZ005-010>012-018-019-030-035-036-311715- /O.EXP.KGRB.WC.Y.0009.000000T0000Z-140131T1600Z/ VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-MARATHON-WOOD- PORTAGE- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...WAUSAU...WISCONSIN RAPIDS...STEVENS POINT 1003 AM CST FRI JAN 31 2014 ...WIND CHILL ADVISORY WILL EXPIRE AT 10 AM CST THIS MORNING... $$ MPC
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this wind chill advisory went out at Jan 30, 2:54 PM CST, 4 minutes earlier.
Area forecast discussion, Jan 30, 2:54 PM CST, 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 254 PM CST THU JAN 30 2014 FORECAST DISCUSSION FOR ROUTINE AFTERNOON FORECAST ISSUANCE .SHORT TERM...TONIGHT AND FRIDAY ISSUED AT 253 PM CST THU JAN 30 2014 MAIN FORECAST CONCERNS ARE WRAPPING UP THE WINTER WEATHER ADVISORY...TEMPS...CLOUDS AND WIND CHILLS TONIGHT. MODERATE TO HEAVY SNOW CONTINUES TO END FROM WEST TO EAST ACROSS THE AREA THIS AFTERNOON...AS STRONG FORCING ASSOCIATED WITH 850MB BAROCLINIC ZONE...MID-LEVEL SHORTWAVE...LEFT FRONT QUAD OF UPPER JET...STEEP LAPSE RATES...AND ARCTIC FRONT PUSH THROUGH THE AREA. GUSTY SOUTH WINDS AHEAD OF THE FRONT WILL DIMINISH...HOWEVER A BRIEF PERIOD OF GUSTY WINDS ARE POSSIBLE AS THE FRONT SWINGS ACROSS THE STATE. ALTHOUGH MOST OF THE FALLING SNOW WILL BE OVER BY 22-23Z (ESPECIALLY IN CENTRAL WI)...WILL KEEP THE ADVISORY GOING THROUGH 00Z TO ACCOUNT FOR THE FALLING SNOW ENDING...ANY MINOR BLOWING/DRIFTING SNOW...AND ANY LINGERING TRAVEL ISSUES. TEMPS TONIGHT WILL START TO DROP BEHIND THE ARCTIC FRONT AS CAA KICKS IN. SOME LAKE CLOUDS COULD KEEP TEMPS UP OVER FAR NORTH- CENTRAL WI...BUT ANY BREAKS WILL ALLOW TEMPS TO DROP QUICKLY. BEST PERFORMING MODELS ARE ON TWO VERY DIFFERENT PAGES TONIGHT...ESPECIALLY ACROSS THE EAST...WHERE LOWS RANGE FROM THE SINGLE DIGITS ABOVE ZERO TO THE TEENS BELOW ZERO. TOOK A MIDDLE OF THE ROAD APPROACH...WHICH WAS SIMILAR TO THE PREVIOUS FORECAST. WINDS OF 4-8 MPH OVERNIGHT WILL CREATE WIND CHILLS BELOW CRITERIA...SO WILL ISSUE A WIND CHILL ADVISORY FOR CENTRAL AND NORTH CENTRAL WI. IF TEMPS DROP FASTER OVER THE EAST...THE ADVISORY MAY NEED TO BE EXPANDED. HIGH PRESSURE WILL SPREAD ACROSS THE WESTERN GREAT LAKES OVERNIGHT INTO FRIDAY...BRINGING DRY WEATHER. SOME MID/HIGH CLOUDS WILL PUSH INTO THE SOUTHERN HALF OF WI AS A LOW PRESSURE SYSTEM DEVELOPS OVER THE PLAINS...BUT ANY PRECIP WILL STAY SOUTH THE THE AREA. TEMPS WILL RETURN TO BELOW NORMAL...WITH SINGLE DIGITS EXPECTED FOR NORTH-CENTRAL WI...WITH A FEW LOWER TEENS POSSIBLE FROM WAUTOMA TO SHAWANO. .LONG TERM...FRIDAY NIGHT THROUGH THURSDAY ISSUED AT 253 PM CST THU JAN 30 2014 SPLIT FLOW WILL CONTINUE THROUGH THE PERIOD. UNFORTUNATELY...WE WILL CONTINUE WITH BELOW NORMAL TEMPERATURES FOR THE NEXT WEEK TO 10 DAYS...WITH ANOTHER GOOD CHUNK OF ARCTIC AIR PLUNGING SOUTHWARD AROUND THE MIDDLE OF NEXT WEEK. THERE IS SOME HOPE... THAT SOME MODERATION IN TEMPERATURES ARE POSSIBLE BEYOND FEB 8TH. SOME DIFFERENCES ON SYSTEM THAT WILL AFFECT THE AREA ON SATURDAY. ECMWF IS MUCH FURTHER NORTH THAN THE REST OF THE OPERATIONAL MODELS. MAIN REASON FOR THIS IS THE PLACEMENT OF SYSTEM AND AMOUNT OF DRY AIR TO THE NORTH OF IT UNDER HIGH PRESSURE. HAVE SHIFTED SNOW CHANCES FURTHER NORTH AND INCREASED THEM OVER THE SOUTH. BASED ON 850MB THERMAL GRADIENT...WILL PROBABLY NEED TO INCREASE THEM MORE IN LATER SHIFTS. ANOTHER SYSTEM IS EXPECTED TO MOVE ACROSS THE MIDDLE PORTION OF THE UNITED STATES TUESDAY INTO WEDNESDAY. BASED ON 850MB THERMAL GRADIENT...THIS SYSTEM WILL PROBABLY TRACK FURTHER NORTH AND BRING SOME LIGHT SNOW TO THE AREA...ESPECIALLY ACROSS THE SOUTH. ONCE THIS SYSTEM DEPARTS...ANOTHER CHUNK OF ARCTIC AIR WILL DROP SOUTH INTO THE AREA WEDNESDAY INTO THURSDAY...WELL BELOW NORMAL TEMPERATURES WILL CONTINUE INTO THE FOLLOWING WEEKEND. && .AVIATION...FOR 18Z TAF ISSUANCE ISSUED AT 1152 AM CST THU JAN 30 2014 IFR/LIFR CONDITIONS ARE EXPECTED THROUGH THE EARLY AFTERNOON HOURS AS MODERATE TO HEAVY SNOW PUSHES ACROSS AREA. THE SNOW WILL END FROM WEST TO EAST DURING THE MID-LATE AFTERNOON WITH CIGS/VSBYS QUICKLY IMPROVING TO MVFR/VFR BY EVENING. GUSTY SOUTH WINDS ACROSS EASTERN WI...CREATING SOME BLOWING AND DRIFTING SNOW...WILL CONTINUE DURING THE AFTERNOON...THEN WILL DIMINISH AND TURN WEST/NORTHWEST THIS EVENING AS AN ARCTIC COLD FRONT PUSHES EAST OF THE STATE. VFR CONDITIONS ARE EXPECTED ON FRIDAY...WITH ONLY SOME MID/HIGH CLOUDS EXPECTED ACROSS THE SOUTHERN HALF OF WI. && .GRB WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY UNTIL 6 PM CST THIS EVENING FOR WIZ005- 010>013-018>022-030-031-035>040-045-048>050-073-074. WIND CHILL ADVISORY FROM MIDNIGHT TONIGHT TO 10 AM CST FRIDAY FOR WIZ005-010>012-018-019-030-035-036. && SHORT TERM.....BERSCH LONG TERM......ECKBERG AVIATION.......BERSCH
Hazardous weather outlook, Jan 30, 6:02 AM CST, 8 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 602 AM CST THU JAN 30 2014 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-311215- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 602 AM CST THU JAN 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT SNOW WILL OVERSPREAD THE STATE TODAY AS A LOW PRESSURE SYSTEM MOVES THROUGH THE REGION. THIS WILL RESULT IN SLICK ROADS AND HAZARDOUS TRAVEL DEVELOPING THIS MORNING. SNOW ACCUMULATION WILL RANGE FROM 3 TO 5 INCHES OVER MUCH OF NORTH CENTRAL AND FAR NORTHEAST WISCONSIN TO 2 TO 4 INCHES ELSEWHERE. ITS POSSIBLE EAST CENTRAL WISCONSIN AMOUNTS MAY BE CLOSER TO THE 2 INCH TOTAL HOWEVER GUSTY SOUTHWEST WINDS MAY PRODUCE SOME DRIFTING SNOW. ARCTIC AIR WILL THEN INVADE THE REGION AGAIN TONIGHT. THE COMBINATION OF NORTHWEST WINDS AROUND 10 MPH AND SUBZERO TEMPERATURES MAY PRODUCE WIND CHILL READINGS IN THE 20 BELOW TO 25 BELOW ZERO RANGE AFTER MIDNIGHT AND INTO MID FRIDAY MORNING. WIND CHILL HEADLINES MAY BE NEEDED STARTING LATE TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE NEXT SNOW CHANCE ARRIVES ON SATURDAY AS A WEAK AREA OF LOW PRESSURE PASSES BY TO OUR SOUTH. THE NORTHERN FRINGE OF THE MAIN SNOW BAND IS EXPECTED TO MOVE THROUGH CENTRAL AND EAST-CENTRAL WISCONSIN WITH ACCUMULATIONS OF AROUND AN INCH FROM THE FOX VALLEY TO THE LAKESHORE. THIS MAY PROVIDE JUST ENOUGH SNOW TO CREATE SLIPPERY STRETCHES ON AREA ROADWAYS. YET ANOTHER SYSTEM IS FORECAST TO SWEEP ACROSS CENTRAL AND EASTERN SECTIONS OF THE COUNTRY TOWARD THE MIDDLE OF NEXT WEEK. WHILE THE BRUNT OF THE PRECIPITATION IS EXPECTED TO AGAIN PASS TO OUR SOUTH...IT IS TOO EARLY TO DETERMINE THE EXACT PATH THIS SYSTEM WILL TAKE. ANY MINOR NORTHERN SHIFT COULD BRING ACCUMULATING SNOW INTO PARTS OF NORTHEAST WISCONSIN. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO FORWARD SNOW REPORTS TO THE NATIONAL WEATHER SERVICE IN GREEN BAY TODAY. LMZ521-522-541>543-311215- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 602 AM CST THU JAN 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. TDH/AK
In the hours before
Local storm report, Jan 30, 2:00 PM CST, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
200 PM CST THU JAN 30 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM SNOW LAKE TOMAHAWK 45.81N 89.59W
01/30/2014 M4.8 INCH ONEIDA WI TRAINED SPOTTER
&&
ECKBERGSpecial weather statement, Jan 30, 2:12 PM CST, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 212 PM CST THU JAN 30 2014 WIZ005-010-018-019-030-035-036-045-302215- VILAS-ONEIDA-LINCOLN-LANGLADE-MARATHON-WOOD-PORTAGE-WAUSHARA- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...TOMAHAWK... ANTIGO...WAUSAU...WISCONSIN RAPIDS...STEVENS POINT...WAUTOMA 212 PM CST THU JAN 30 2014 ...SNOW WILL COME TO END BY MID AFTERNOON... SNOW ACROSS CENTRAL AND NORTH-CENTRAL WISCONSIN WILL COME TO AN END BY MID AFTERNOON. ANY ADDITIONAL ACCUMULATION SHOULD BE LESS THAN AN INCH. ALTHOUGH THE SNOW WILL COME TO AN END...AREAS ROADS WILL STILL BE SLICK...THUS ALLOW EXTRA ROOM BETWEEN YOU AND THE CAR IN FRONT OF YOU. ALLOW EXTRA TIME TO REACH YOUR DESTINATION. FOR THE LATEST WISCONSIN ROAD REPORT...DIAL 511. LATER TONIGHT...WIND CHILL READINGS ARE EXPECTED TO FALL TO 20 BELOW TO 25 BELOW AT MANY LOCATIONS. WIND CHILL INDICES THIS LOW CAN PRODUCE FROST BITE WITHIN 20 TO 30 MINUTES. WIZ011>013-020>022-031-037>040-048>050-073-074-302215- FOREST-FLORENCE-NORTHERN MARINETTE-MENOMINEE-NORTHERN OCONTO-DOOR- SHAWANO-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...CRANDON...KESHENA...STURGEON BAY... APPLETON...GREEN BAY...ALGOMA...OSHKOSH...CHILTON...TWO RIVERS... CRIVITZ 212 PM CST THU JAN 30 2014 ...SNOW TO COME TO AN END LATE THIS AFTERNOON... THE LAST BAND OF MODERATE TO HEAVY SNOW ALONG THE HIGHWAY 41 CORRIDOR EAST TO THE LAKE WILL MOVE EAST OF THE AREA BY 315 PM. VISIBILITIES AT TIMES WILL BE DOWN TO A QUARTER MILE OR LESS. SNOWFALL RATES OF AN INCH OR TWO PER HOUR CAN BE EXPECTED WITH THIS BAND. GUSTY SOUTHWEST WINDS WILL PRODUCE SOME BLOWING AND DRIFTING OF THE NEW SNOW. THE SNOW WILL THEN COME TO AN END BY LATE AFTERNOON AS DRIER AIR WORKS INTO THE REGION. MOTORIST SHOULD SLOW DOWN AND ALLOW EXTRA ROOM BETWEEN YOU AND THE CAR IN FRONT OF YOU AND ALLOW EXTRA TIME TO REACH YOUR DESTINATION WHEN TRAVELING THIS AFTERNOON. ROADS ACROSS THE REGION ARE SNOW COVERED AND SLIPPERY. FOR THE LATEST WISCONSIN ROAD REPORT...DIAL 511. ECKBERG/BERSCH
Local storm report, Jan 30, 2:34 PM CST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
234 PM CST THU JAN 30 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM SNOW THORNTON 44.80N 88.69W
01/30/2014 M3.5 INCH SHAWANO WI TRAINED SPOTTER
STORM TOTAL SO FAR. REPORT VIA SOCIAL MEDIA.
&&
ASHLEYWLocal storm report, Jan 30, 2:40 PM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
240 PM CST THU JAN 30 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM SNOW 8 N TOMAHAWK 45.58N 89.73W
01/30/2014 M5.0 INCH ONEIDA WI TRAINED SPOTTER
STORM TOTAL SO FAR. STILL LIGHTLY SNOWING. REPORT VIA
SOCIAL MEDIA.
&&
ASHLEYWLocal storm report, Jan 30, 2:47 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
247 PM CST THU JAN 30 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0247 PM SNOW KING 44.33N 89.13W
01/30/2014 M5.5 INCH WAUPACA WI TRAINED SPOTTER
STORM TOTAL SO FAR. STILL LIGHTLY SNOWING.
&&
ASHLEYWLocal storm report, Jan 30, 2:55 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
255 PM CST THU JAN 30 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM SNOW STEVENS POINT 44.51N 89.56W
01/30/2014 M3.5 INCH PORTAGE WI PUBLIC
REPORT VIA SOCIAL MEDIA.
&&
ASHLEYWNearby
Wind Chill Advisories in Wisconsin, 2014Every wind chill advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.